Interactions between your selected drugs
ciprofloxacin ↔ aspirin
Applies to: ciprofloxacin, aspirin
Using aspirin together with ciprofloxacin may increase the effects of ciprofloxacin. Contact your doctor if you experience tremors, involuntary muscle movements, hallucinations, or seizures. If you have a history of seizures you may be at a greater risk. You may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Click on the link for full interaction:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2012 • 1 answer
Posted 1 Mar 2013 • 2 answers
Posted 14 May 2013 • 1 answer
Posted 3 Jan 2015 • 2 answers
Posted 3 Oct 2016 • 1 answer